# SDR REXA201100339

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS SCRATCH APPROXIMATELY .650" BELOW REINFORCING STRAP AT RBL 7 APPROX 0.003" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
